# SDR SWAA2013012511849

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,683 hours, 46,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603201A
- Part serial: PA860
- Condition: Failed
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT FAILED TO DE-ICE WITH WING ANTI-ICE SELECTED ON EITHER IN FLT OR ON THE GROUND.  R & R NR 3 L/E SLAT IAW MM.
